# SDR AU980205

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 7277220
- Condition: Open
- Location: Flap Motor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP MOTOR CIRCUIT BREAKER INTERMITTENT OPEN CIRCUIT.
